# SDR DALA2016110108104

- Difficulty date: October 17, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 55,485 hours, 22,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO FLOOR SUPPORT ANGLE CORRODED AT STATION 773 RBL 8.1.  MAINTENANCE REPAIRED IAW ERA 492969-14MA.
